# SDR ASAA2015041411352

- Difficulty date: April 14, 2015
- Submitted: April 16, 2015
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 25,581 hours, 7,832 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: Illuminated
- Location: Rt A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT ON DURING PREFLIGHT.  DID NOT EXTINGUISH WITH RESET.  ACFT GROUNDED. PERFORMED PACK CONTROLLER BITE CHECK, FOUND PREVIOUS FAULT FOR PRIMARY TEMP CONTROLLER. CLEARED FAULT BITE CHECK NORMAL. PRIMARY TEMP CONTROLLER ALREADY ON MEL. VERIFIED MEL OPERATIONS NORMAL ACFT OK FOR SERVICE REF AMM 21-61-00-700-811-002.
